# SDR FDEA2020070201434

- Difficulty date: June 30, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 67,111 hours, 23,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3850050
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK LT NUMBER2 PAC EXHAUST, UPPER AFT CORNER CRACK WAS REPAIRED IN REF TO SRM 53-50-00 FIG 3A AND EA 8-5350-T0354952.
